# SDR SWIA200413427

- Difficulty date: June 7, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 12,908 hours, 18,393 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM TEST NR 2 BUTTON LIGHT OUT, AFTER TEST BUTTONS PUSHED, BOTH SIDES STMI WARN RED LIGHT ON MAP STAYS ON.  REPLACED STALL WARNING CONTROL PANEL.  STALL WARNING 1 AND 2 OPERATIONAL CHECK GOOD.  PN: 120-34428-505, S/N OFF: 120473.
